Quotients of Complete Locally Convex Spaces.

Manuel Valdivia

Manuscripta mathematica (1974/75)

  • Volume: 14, page 235-240
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Valdivia, Manuel. "Quotients of Complete Locally Convex Spaces.." Manuscripta mathematica 14 (1974/75): 235-240. <http://eudml.org/doc/154293>.

author = {Valdivia, Manuel},
journal = {Manuscripta mathematica},
pages = {235-240},
title = {Quotients of Complete Locally Convex Spaces.},
url = {http://eudml.org/doc/154293},
volume = {14},
year = {1974/75},

AU - Valdivia, Manuel
TI - Quotients of Complete Locally Convex Spaces.
JO - Manuscripta mathematica
PY - 1974/75
VL - 14
SP - 235
EP - 240
UR - http://eudml.org/doc/154293
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.